CureZone   Log On   Join
Re: Could this be the Mirena?
 
disneygal Views: 1,826
Published: 7 years ago
 
This is a reply to # 2,168,414

Re: Could this be the Mirena?


I highly recommend getting the Mirena removed. You have so many issues similar to the ones I and many others experienced. It is tough to get the doctors to buy in to the Mirena being the culprit, but far too many of us have had the same problems. I felt like I was hit by a truck, no energy, muscle spasms, tinnitus, tingling in hands, feet and tongue, gyn issues, horrible anxiety. And many more issues. They weren't all concurrent but finally I had enough. It has taken time, but I am so much better. Hang in there. Don't let the doctor pressure you out of it. I wanted to avoid having to remember taking the pill each day, but that has been far better than what I experienced with Mirena.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

1.141 sec, (1)